# SDR SWIA200414300

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 6,160 hours, 5,362 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FLIGHT SPOILER STATUS MESSAGE.  REPLACED NR 1 AND NR 2 SECU IAW AMM 27-60-00, REPLACED LEFT INBOARD FLIGHT SPOILER PCU IAW 27-61-00.  OPERATIONAL CHECK GOOD.  P/N 49-164-06, S/N OFF 01533, P/N 49-164-06, S/N OFF 01598, P/N 27000-7, S/N OFF 5494.
